# SDR ASOA20160214012

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 28,012 hours, 16,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 92557
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EXIT ROW EMERGENCY LIGHTING WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
